# SDR ASOA2013011702824

- Difficulty date: December 14, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,691 hours, 16,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AFT SIDE AT ABOUT 8:45 O`CLOCK POSITION HAS A CRACKED CLIP.   R & R REAR PRESSURE BULKHEAD WEB AFT SIDE AT ABOUT 8:45 0'CLOCK POSITION CLIP IAW SRM 51-42-20.
